# SDR CALA2015033000226

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 3,220 hours, 1,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A3532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE LOWER SIDE STRINGER 28R AT STATION 300 HAS A CRACK AT RIVET HOLE, FWD OF E & E DOOR CUT OUT.  REPAIRED IAW ECRA 5310-06462 PART 1 SEE ATTACHED FORM 44.0008.  PLACED ON DIP TO ACCOMPLISH PERMANENT REPAIR ON OR BEFORE 50,000 FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 48,000 FLIGHT CYCLES BUT BEFORE 49,0000 FLIGHT CYCLES.
